Volume 1, Number 4 (4-1998)                   IJPR 1998, 1(4): 207-221 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

D. Arasteh, M. R. Kolahchi. LZ complexity in chaotic dynamical systems and the quasiperiodic Fibonacci sequence. IJPR. 1998; 1 (4) :207-221
URL: http://ijpr.iut.ac.ir/article-1-324-en.html

Abstract:   (14237 Views)

  The origin the concept of LZ compexity is in information science. Here we use this notion to characterize chaotic dynamical systems. We make contact with the usual characteristics of chaos, such as Lyapunov exponent and K-entropy. It is shown that for a two-dimensional system LZ complexity is as powerful as other characteristics. We also apply LZ complexity to the study of the quasiperiodic Fibonacci sequence. We prove a theorem about its LZ complexity and based upon it conclude its long range order.

Full-Text [PDF 837 kb]   (2421 Downloads)    
Type of Study: Research | Subject: General

Add your comments about this article : Your username or email:
Write the security code in the box

© 2015 All Rights Reserved | Iranian Journal of Physics Research

Designed & Developed by : Yektaweb